# SDR AMTA200700632

- Difficulty date: November 4, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- Engine: Cfmint CFM567B2US
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AND PUSHBACK, SMOKE FILLED THE CABIN FROM THE A/C SYS. FOUND LT ENGINE  OVERSERVICED, DRAIN TO FULL.  PERFORMED AIR COND/PNEU SYS DECONTAMINATION IAW MM 21-00-01.  RAN ENGINE AND APU, NO ODOR OR SMOKE NOTED.  (K)
